# SDR 95ZZZX2106

- Difficulty date: February 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N22DT
- Make and model: Piper PA-31
- Aircraft serial: 31T8020057
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 30106
- Condition: Locked Up
- Location: Lt Mlg
- Part time: 5,353 hours
- Component: Parkerhanfin
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON LANDING, LEFT BRAKE FROZE RESULTING IN A FLAT TIRE ON RUNWAY.  DEPARTURE HAD BEEN FROM AN UNPLOWED SNOW COVERED RUNWAY.  SUSPECT SNOW PACKED AND FROZEN BRAKE.  INSPECTION REVEALED NORMAL OPERATION.
